# SDR DALA2022081205483

- Difficulty date: August 10, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 66,969 hours, 8,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 RIGHT ISLE ROW 41 WHITE EMERGENCY LIGHT INOP (1EA). CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY LIGHT ASSY AT ROW 41 RT SIDE AS PER A330-200 AMM 33-51. (9184892)
